MathSciNet Relay Station
MathSciNet bibliographic data
MR1724541 (2000k:26022) 26D10 (53B21)
Cordero-Erausquin, Dario Inégalité de Prékopa-Leindler sur la sphère. (French) [Prékopa-Leindler inequality on the sphere] C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 9, 789–792.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement